I've been constipated almost 2 months had IBS all my life, gastric bypass surg 5 yrs ago, chronic diarrhea forever. Now feel impacted. Tried Dulcolax 3weeks now, glycerin suppository (1quick squirt of stool then nothing). Per PA at clinic did glyc sup and enema 12 hours ago, no movement. Feeling very crummy last 5 days, rundown, lethargic, worst I've ever felt. Gonna take mag citrate this morning and hope it cleans me out. Worried I'm impacted, feel huge hard pressure of stool right at anus, won't come out. If no BM after mag c today can I take it again tomorrow and what else can I do? almost went to er last night felt so bad. I am open to any and all comments please. Thank you, TMae
The mag citrate should blow it out, but it should never have gotten this far. Some dr should have had the foresight to treat it. When you feel constipated take some stool softeners or start miralax and drink plenty of water. no matter what else you're doing. With the bypass, you might need something rectally, there are things that help before you're all blocked up. Fleets makes mineral oil enemas that would soften and lubricate the stool, and there are dulcolax suppositories. The trick with them is you have to get them up passed the muscle. And when you have hard stool in your rectum, you have to do what I had to do for others my whole career. Put gloves on and break it up so it can come out.
I fully sympathise with this problem. I have been suffering severe constipation for almost a year now and am at the end of my tether with what to do about it.
I can however recommend an enema of NORMACOL (Monobasic sodium phosphate dihydrate). It is sold in a single-dose plastic bottle. I use it whenever I cannot keep up by using laxatives & glycerin suppositories. For me, it works well and you should rapidly feel better.
Hope you manage to get hold of some quickly. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2012 • 3 answers
Posted 30 Sep 2012 • 1 answer
Hi , I was wondering if anyone could help, I have been taking Linaclotide for 2 months now, and for?
Posted 24 May 2015 • 1 answer
Posted 16 Aug 2015 • 0 answers
Posted 18 Dec 2016 • 0 answers